# SDR UALA2010051901679

- Difficulty date: May 18, 2010
- Submitted: May 19, 2010
- Operation: Air carrier
- Aircraft: N841UA
- Make and model: Airbus A319-131
- Aircraft serial: 1545
- Aircraft time: 30,886 hours, 12,497 cycles
- Engine: Iae V2522A5
- Engine time: 21,120 hours, 23,727 cycles
- System (JASC): 7210 · Turbine Engine Reduction Gear
- Part: Shaft
- Condition: Leaking
- Location: Nr 1 Gearbox
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

AFTER 5 MIN RUN ENG 1 ANGLE GEARBOX LEAKS FROM TOWER SHAFT SPLINE AREA AT RATE OF 6 DPM.  REMOVED ENG V11294 AND INSTALLED ENG V10163.
